# SDR 2005FA0000950

- Difficulty date: January 15, 2005
- Submitted: July 9, 2005
- Operation: General aviation
- Aircraft: N10368
- Make and model: Mooney M20R
- Aircraft serial: 290286
- Aircraft time: 244 hours
- Engine: Cont IO550G
- Engine time: 244 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6559211A2
- Part serial: B05BA029
- Condition: Failed
- Location: Fuel System
- Part time: 87 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD FUEL PUMP FAILURE ON AIRCRAFT/ENGINE IN APPROX 90 HRS. FUEL PUMP RETURNED TO CONT FOR ANALYSIS BUT THEY WERE NOT ABLE TO LOCATE FOR TESTING/ANALYSIS.  NEITHER MOONEY OR CONTINENTAL HAVE BEEN ABLE TO DETERMINE CAUSE OF PUMP FAILURES.
